A characterization of strong inductive dimension
Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 147-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_70_2_147_155,
author = {J. Aarts},
title = {A characterization of strong inductive dimension},
journal = {Fundamenta Mathematicae},
pages = {147--155},
year = {1971},
volume = {70},
number = {2},
doi = {10.4064/fm-70-2-147-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-70-2-147-155/}
}
J. Aarts. A characterization of strong inductive dimension. Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 147-155. doi: 10.4064/fm-70-2-147-155
Cité par Sources :